# SDR DALA1212380697

- Difficulty date: February 17, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1580 BETWEEN STR 25 AND 26R.  FRAME OUT OF LIMTS DUE TO LOCATION OF DENT, FABRICATED AND INSTALLED REPAR SPLICE IAW B 757 SRM 53-00-07 DURING HMV.  SRM REPAIR TO BE ACCOMPLISHED ON SAA NRC 201777(TO 201777)
